# SDR SWAA2020060388390

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,052 hours, 20,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  R & R EMERGENCY LIGHTS BATTERY PACK.  OPS CHECK GOOD PER AMM 33-51-06.
